Doctor insights on:
Cyclobenzaprine And Ambien
Is it safe to take 10 mg of Ambien, (zolpidem) 10 mg of Cyclobenzaprine, and 30 mg of Lexapro together?
Drug-drug interactio: http://www.drugs.com/interactions-check.php?drug_list=758-0,2333-1544,1013-565 shows potential for Cyclobenzaprine to interact w/other meds that you've noted. Always tell prescribing doc everything you're taking, both prescription & OTC. Best to get all meds from same pharmacy so dispensing pharmacist can check for potential interactions. Discuss your concerns w/prescribing docs. ...Read moreSee 1 more doctor answer
Is it safe to take 10 mg of Ambien, (zolpidem) 10 mg of Cyclobenzaprine, along with 50 mg tramadol? What are the risks of taking all these meds together?
Ambien (zolpidem) Tramadol: I understand your concern about risk of taking 3 medications. Ambien is a medication for insomnia Cyclobenzaprine is a muscle relaxant. Tramadol is a narcotic for pain relief All three combined are likely to cause confusion, memory loss, dizziness and tiredness See a Physician for diagnosis, complete diagnosis, effectiveness, side effects, dosage of these medications, pain management, and Therapy ...Read more
Can you tell me if i take 10 hydrocodone 5 Ambien 5 Xanax (alprazolam) 3 tramadol 4 dexamethasone and 4 cyclobenzaprine with a few beers, will i survive the night?
If you are trying to: Kill yourself, you are not going to get any ethical physician to tell you what you need to do to accomplish it. You are depressed and need help. The samaritans have a hotline you can find number of at samaritanshope.Org, your local mental health clinic or your health care provider can help. Asking this question online is clearly a cry for help - please get the help you need now. ...Read more
Drowziness,etc..: The main side effects are drowsiness, dizziness, and dry mouth. Drowsiness and dry mouth seem to intensify with higher doses. Other side effects include blurred vision, fatigue, nausea, and headache. Agitation is common, especially in the elderly, and this drug is not recommended for elderly patients due to the possibility for severe side effects, like rhabdomyolysis (muscle breakdown). ...Read more
Probably not: Not a great idea. Both medications can cause pretty heavy sedation, and so taking them both at the same time is probably not a good idea. You may need to take just one or the other. Thank you. ...Read more